# SDR UIEA2016121901033

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 138T1009
- Part serial: 4824
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MLG ALTERNATE EXTENSION ACTUATOR CANNOT SHUT OFF IAW AMM 32-36-01-004-001 AND AMM 32-36-01-404-009 REV 87. STEP 3A - 3F REPLACED THE MLG ALTERNATE EXTENSION ACTUATOR IAW AMM 32-36-00-705-009 REV87 PFM OPERATION TEST FOR MLG ALTERNATE EXTENSION SYS, RESULT WAS SATISFACTORY. CONDITION CHECK NORMAL.
